# SDR IXXA080009S

- Difficulty date: January 19, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FUSELAGE SKIN HAS IMPROPER REPAIR AT STATION 485.000 LONGERON 26 RIGHT.  REMOVED EXISTING REPAIR.  REMOVED DAMAGE AREA.  PERFORMED INSPECTION NDT.  NO CRACK, NO CORROSION AFTER INSPECTION.  FABRICATED REPAIR DOUBLER, AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-20D, 51-3-1, FAA FORM 8110-3 NUMBER 08033 DATED 01-23-08, SEMAN DRAWING NUMBER ED-4691 DATED 01-17-08, DC8 SRM 51-1-21, 51-3-0, DC8 NDT SPM PART 06.10.001, DC8 SRM 51-1-8B.
